# SDR IPXA2174503

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 13,037 hours, 8,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, MAIN CABIN FLOORBOARD 231SG HAS UPPER SKIN PUNCTURED AND WORN THRU.   FABRICATED MAIN CABIN FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
